# SDR UPS02839124

- Difficulty date: July 30, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REPAIR DOUBLER 715-3L-12 STA 1690-1698 AND LONG 28L IS CLASSIFIED AS CAT D ONLY 2 ROWS OF FASTENERS BEYOND CUTOUT AND 3 OF 4 CORNERS OF CUTOUT ARE SQUARE.  REMOVED EXISTING REPAIRS AND FITTINGS, FABBED, LOCATED & DRILLED DOUBLER & FILLER IAW DC8 SRM 53-2-0 FIG 7 SHT 5.  INSTALLED DOUBLER FILLER & END FITTING IAW DC8 SRM 51-1-21.
